MathSciNet Relay Station
MathSciNet bibliographic data
MR2493902 (2010b:93067) 93B36 (93C42)
Chen, Bing; Liu, Xiaoping; Lin, Chong; Liu, Kefu Robust $H\sb \infty$ control of Takagi-Sugeno fuzzy systems with state and input time delays. Fuzzy Sets and Systems 160 (2009), no. 4, 403–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement